Journal Article

Development of Leprosy and Type 1 Leprosy Reactions after Treatment with Infliximab: A Report of 2 Cases

D. M. Scollard, M. P. Joyce and T. P. Gillis

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 43, issue 2, pages e19-e22
Published in print July 2006 | ISSN: 1058-4838
Published online July 2006 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/505222
Development of Leprosy and Type 1 Leprosy Reactions after Treatment with Infliximab: A Report of 2 Cases

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Humanized monoclonal antibodies to tumor necrosis factor–α are valuable for the treatment of rheumatologic conditions, but they have been associated with the development of serious infections. We report the first 2 cases of leprosy developing after treatment with infliximab. After discontinuation of infliximab, both patients developed type 1 (“reversal”) leprosy reactions.

Journal Article.  2232 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.